# SDR KNNA20080014

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED GALLEY AND THEN FOUND CORROSION ON UPPER SURFACE OF SEAT TRACK AT STA 270 TO STA 294 AND RBL 16.  REMOVED SECTION OF SEAT AND REPLACED WITH NEW SECTION.
